On the structure of discrete spectrum of a non-selfadjoint system of differential equations with integral boundary condition
作者: Şeyhmus YardimciEsra Kir ArpatÇağla Can
作者单位: 1Ankara University
2Gazi University
3The Graduate School of Natural and Applied Sciences, Ankara University
刊名: Journal of Mathematical Chemistry, 2017, Vol.55 (5), pp.1202-1212
来源数据库: Springer Journal
DOI: 10.1007/s10910-017-0737-9
关键词: SpectrumSpectral singularitiesNon-selfadjoint system of differential equations34L0534B0547E0534L40
全文获取路径: Springer  (合作)
分享到:
来源刊物:
影响因子:1.226 (2012)

×
关键词翻译
关键词翻译
  • system 
  • differential 差动的
  • integral 积分
  • spectrum 光谱
  • boundary 边界
  • discrete 离散的
  • condition 条件
  • structure 构造